A Uniform Law of the Iterated Logarithm for Brownian Motion on Compact Riemannian Manifolds.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 495-508
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1989__201_4_174068,
author = {M. Bl\"umlinger and M. Drmota and R.F. Tichy},
title = {A {Uniform} {Law} of the {Iterated} {Logarithm} for {Brownian} {Motion} on {Compact} {Riemannian} {Manifolds.}},
journal = {Mathematische Zeitschrift},
pages = {495--508},
year = {1989},
volume = {201},
number = {4},
zbl = {0649.60037},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174068/}
}
TY - JOUR AU - M. Blümlinger AU - M. Drmota AU - R.F. Tichy TI - A Uniform Law of the Iterated Logarithm for Brownian Motion on Compact Riemannian Manifolds. JO - Mathematische Zeitschrift PY - 1989 SP - 495 EP - 508 VL - 201 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174068/ ID - MZ_1989__201_4_174068 ER -
%0 Journal Article %A M. Blümlinger %A M. Drmota %A R.F. Tichy %T A Uniform Law of the Iterated Logarithm for Brownian Motion on Compact Riemannian Manifolds. %J Mathematische Zeitschrift %D 1989 %P 495-508 %V 201 %N 4 %U http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174068/ %F MZ_1989__201_4_174068
M. Blümlinger; M. Drmota; R.F. Tichy. A Uniform Law of the Iterated Logarithm for Brownian Motion on Compact Riemannian Manifolds.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 495-508. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174068/